# SDR ASOA201609280775

- Difficulty date: September 28, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313563
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,   FRAME AT BS 333 IS CORRODED.  REMOVED AND REPLACED THE FRAME IAW EA 25-2016-247E.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
